# SDR ASAA2022112940986

- Difficulty date: November 29, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 51,241 hours, 15,067 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Motor
- Part number: 607551005
- Part serial: 060840281
- Condition: No Test
- Location: Boost Pump
- Part time: 51,245 hours, 15,068 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RH AFT MAIN TANK FUEL BOOST PUMP LOW PRESSURE LIGHT IS ILLUMINATED WITH BOOST PUMP SWITCH SELECTED ON. GROUNDED - YES. REMOVED AND REPLACED #2 AFT BOOST PUMP PER B737-800 AMM 28-22-41, OPS CHECK GOOD. NO LEAKS NOTED.
